search entire uohyd

Library || Publications || Article Requests || Fellowships || UH Telephone Directory

Publications of V. Kannan

Research Papers and Expository Articles in Mathematical Journals

1, Reflexive cum co- reflexive subcategories in Topology , Math. Annallen 195, 1972
2, A countable connected Urysohn space containing a dispersion point, Proc. Amer. Math. Soc. 35 , 1972
3, (with M. Rajagopalan) Regularity and dispersion in countable spaces , Duke Math. Jour. 39 , 1972
4, An extension that nowhere has the Frechet property, Michigan Math. Jour. 20 , 1973
5, (with M. Rajagopalan) On Scattered Spaces, Proc. Amer. Math. Soc. 43 , 1974
6, (with M. Rajagopalan) On Countable locally connected spaces, Colloq. Math. 29, 1974
7, A note on countable compact spaces, Publ. Math. Debrecen 21, 1974
8, A note on countably generated spaces, Archiv. Der. Math. 25, 1974
9, (with T.Thrivikraman) Lattices of Hausdroff compactifications of a locally compact space, Pacific Jour. Math. 57, 1975
10, "Ordinal Invariants in Topology - I, on two questions of Arhangelskii and Franklin ", General Topology and Applications 5, 1975
11, Coreflective subcategories in Topology, "Madurai University Journal, 5", 1976
12, (with M. Rajagopalan) Constructions and Applications of Rigid Spaces - I, Advances in Math. 29 , 1978
13, (with M. Rajagopalan) Scattered Spaces -II, Illinois Jour. Math.21, 1977
14, (with M. Rajagopalan) Constructions and Applications of Rigid Spaces - II , Amer. Math. 100 , 1978
15, On a problem of Herrlich, "Madurai University Journal, 6", 1977
16, (with M. Rajagopalan) Constructions and Applications of Rigid Spaces - III , Canadian Jour. Math. 30, 1978
17, "(with A.K. Vijayakumar) Simpler Proofs - I, Independent Sets are thin", Jour. Ind. Math. Soc. 42, 1978
18, "Ordinal Invariants in Topology - II, Sequential order of compactifications", Compositio Math. 39, 1979
19, Every compact T5sequential space is Frechet, Fund. Mathematica CVII, 1980
20, "Simpler Proofs - 2, On a Set Theoretic Result of Mrowka", Ind. Jour. Pure and Appl. Math. 12, 1981
21, "Simpler Proofs - 4, On spaces with a unique compactification ", Math. Student 48, 1980
22, (with H. Herrlich and M. Rajagopalan) Hereditarily locally compact spaces and simple extensions of discrete spaces, Proc. Amer. Math. Soc. 77, 1979
23, (with S.R.K. Raju) The non - existence of invariant universal ?-finite measures on semigroups , Proc. Amer. Math. Soc. 78, 1980
24, Ordinal Invariants in Topology , Memoirs of the Amer. Math. Soc., 1981
25, "(with T. Soundararajan) Properties that are productive, closed-hereditary and surjective ", Topology and Applications 12, 1981
26, (with S.R.K. Raju) Simpler Proofs 5-A characterization of inner product spaces , Math. Today 1, 1983
27, "Ordinal Invariant in Topology - III, Simplest compact spaces for sequential order", Math. Today 1, 1983
28, (with G.R. Desiraju) What is the maximum yield in the solid state cinnamic acid dimerisation?, Proc. (Chem.) of the Indian Acad. Sci. 96, 1986
29, (with M.Venkataraman) What is an ultra filer ? , UGC Jour. Math. Edn., 1983
30, A Problem in Approximation Theory, Math. Student 54, 1986
31, Rogers-Ramanujam Identities : An elementary introduction , UGC Jour. Math. Edn., 1987
32, Two Applications of Banach-Stone Theorem, Jour. Math. And Phys. Soc. 12, 1987
33, (with M. Rajagopalan) Topological characterization of some countable Metric spaces, Bullettino U.M.I. (Italy), 1987
34, (with A.J. Jayanthan) Spaces every quotient of which is metrizable, Proc. Amer. Math. Soc. 103, 1988
35, Converses of Lucas' s Theorem , Math. Student 57, 1989
36, (with S. Ravichandiaran) Simultaneous Best Approximation by three polynomials , Jour. Approximation Theory 59, 1989
37, (with A.J. Jayanthan) Joins of Topologies homeomorphic to Rationals, Jour. Australian Math. Soc. A47, 1989
38, Theory of Dispersed Metric Spaces , Bull. Allad. Math. Soc. 5, 1990
39, Formulas for Functions, Math. Student 64, 1994
40, Cantor Set: from classical to modern , Math. Student , 1994
41, Some Selection Theorems, Math. Student, 1996
42, "(with P.V.S.P Saradhi and S.P. Sesha Sai), A generalization of Sarkovskii' s Theorem to higher dimensions ", Jour. Nat. Acad. Math. 2, 1997(appeared 1999)
43, Hausdorff-Young Theorem, Math. Newsletter, 1991
44, "(with Nagar, Anima, Sesha Sai, S.P.) Properties of topologically transitive maps on the real line", Real Anal.Exchange 27 , 2001
45, (with Anima Nagar) Spaces admitting transitive maps, Topology Proceedings 26(2001-2002), 2002
46, "Three Ideas of Ulam, Prof. Abdi Memorial Lectures", Published by Cochin University of Science and Technology along with other memorial lectures, 2003-2004
47, Paracompact spaces, "Prof. Afzal Ahmed Memorial Lecture, Ind. Jour. For the Advancement of Math. Exn. and Res.", 2003
48, (with P.V.S.P Saradhy) Periodic Point Property, "Proc. of A.P. Academy of Sciences, Vol. 8, No. 3", 2004
49, "(with Anima Nagar and K. Srinivas), Some simple conditions implying topological transitivity for internal maps", "Aequationes Mathematicae, 67", 2004
50, "(with B.Sankara Rao, I.Subramania Pillai and S.Niketa Salvi) Polynomials hardly commuting with increasing bijections, ", "Semigroup Forum, 76(i):124-132, ", 2008
51, "(with K.Ali Akbar, Sharan Gopal and P.Chiranjeevi) The Set of Periods of Periodic Points of a Linear Operator, (Accepted) ", Linear Algebra and Its Applications, 2009

Page last modified on 06 Mar 2019

University of Hyderabad» NBHM» UGC» MHRD» IMU» INSA» ICM2010 » ICWM2010» MathSciNet